# SDR GTIA031032

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO DOOR LOWER JAMB HAS CORROSION FS 674-693.  REMOVED JAMB BEAM.  LOCATED AND DRILLED JAMB BEAM.  INSTALLED MID PIT JAMB BEAM.  (M)
